Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What are the side effect of plaquinel taking for arthritis ? I am diabetic and feeling heaviness under my breast

I am type I diabetic, 57 year old female and have been for five years. General good health. I have recently been put on plaquinel for arthritis . Not sure if coincidence but I have started to get heaviness under and in left breast. Not sure if side affect of drug or something else. Do I stop drug and see if pain and discomfort goes away
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Looks like you have developed tenderness of breast (most probably non specific inflammation). Any correlation with your menstrual cycle.

It may be side effect of drug, but need to rule out other causes for the same. You actually require proper evaluation, if it dose not subside with pain killers or recurs again.
Answered: Sun, 17 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor